# SDR AALA202208165049

- Difficulty date: March 28, 2018
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A300*
- Aircraft serial: 6667
- Aircraft time: 8,972 hours, 3,323 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: M8227
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL REPORT FOR AALA201804039028 AS REQUESTED BY FAA SDR REJECTION LETTER DATED 7/7/2022** AIRCRAFT WAS GROUNDED. L2 DOOR SLIDE DUE SCHEDULED INSPECTION / OVERHAUL AND REQUIRES REPLACEMENT. MAINTENANCE REPLACED L2 DOOR SLIDE PER AMM 25-62-47-04 AND TASK CARD 25-94-02. SLIDE WAS SENT TO REPAIR VENDOR AND WAS OVERHAULED AS REQUIRED.
